RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1993, Volume 27, Issue 1, Pages 46–59 (Mi faa682)  

This article is cited in 1 scientific paper (total in 1 paper)

Singularities of Riemannian Invariants

A. Kh. Rakhimov

Institute of Systems Analysis, Russian Academy of Sciences

Full text: PDF file (1386 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1993, 27:1, 39–50

Bibliographic databases:

UDC: 517.95
Received: 20.03.1992

Citation: A. Kh. Rakhimov, “Singularities of Riemannian Invariants”, Funktsional. Anal. i Prilozhen., 27:1 (1993), 46–59; Funct. Anal. Appl., 27:1 (1993), 39–50

Citation in format AMSBIB
\Bibitem{Rak93}
\by A.~Kh.~Rakhimov
\paper Singularities of Riemannian Invariants
\jour Funktsional. Anal. i Prilozhen.
\yr 1993
\vol 27
\issue 1
\pages 46--59
\mathnet{http://mi.mathnet.ru/faa682}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1225910}
\zmath{https://zbmath.org/?q=an:0794.35025}
\transl
\jour Funct. Anal. Appl.
\yr 1993
\vol 27
\issue 1
\pages 39--50
\crossref{https://doi.org/10.1007/BF01768667}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LQ87700006}


Linking options:
  • http://mi.mathnet.ru/eng/faa682
  • http://mi.mathnet.ru/eng/faa/v27/i1/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bogaevski, IA, “Lagrange mappings of the first open Whitney umbrella”, Pacific Journal of Mathematics, 203:1 (2002), 115  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:214
    Full text:87
    References:47
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019